SciELO - Scientific Electronic Library Online

 
vol.33 issue3Classes de (≤ 3,ω,ω*,Ω, Ω∗)-hypomorphie infiniesOn the qualitative properties of differential equations of third order with retarded argument author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CHANDRA TRIPATHY, Binod  and  JYOTI SARMA, Diganta. Generalized b-closed sets in ideal bitopological spaces. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.315-324. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300006.

In this articleweintroduce theconcept of generalized b-closed sets with respect to an ideal in bitopological spaces, which is the extension of the concepts of generalized b-closed sets.

Keywords : Bitopological spaces; - Igb-closedsets; - Igb-open sets; - gb-closed sets; - gb-open sets.

        · text in English     · English ( pdf )